Learning gradients on manifolds

Loading...
Thumbnail Image

Date

2010-02

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

217
views
209
downloads

Citation Stats

Abstract

Department

Description

Provenance

Citation

Published Version (Please cite this version)

10.3150/09-BEJ206

Publication Info

Mukherjee, S, Q Wu and DX Zhou (2010). Learning gradients on manifolds. BERNOULLI, 16(1). pp. 181–207. 10.3150/09-BEJ206 Retrieved from https://hdl.handle.net/10161/4612.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.